# SDR USAA2010060191043

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 1,414 hours, 587 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR2007
- Condition: Low Pressure
- Location: Emergency Exit
- Part time: 1,414 hours, 587 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 715 - TPA - EES - CIDS PANEL MESSAGE 3L DOOR CHECK PRESSURE.  MAINTENANCE SERVICED 3L EMERGENCY EXIT DOOR IAW AIRBUS MAINTENANCE MANUAL 52-22-00.
